# SDR FDEA201108183361

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327105800300
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 2426F FABRICATED INCORRECTLY,  MISSING 1 X 1.5  LEG ON END.  FABRICATED  PANEL 2426F IAW DWG SRZ 25-005 REV. J.
